CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Partial orders on conjugacy classes in the Weyl group and on unipotent conjugacy classes 期刊论文
ADVANCES IN MATHEMATICS, 2021, 卷号: 383, 页码: 28
Authors:  Adams, Jeffrey;  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:46/0  |  Submit date:2021/10/26
Reductive groups  Weyl groups  Conjugacy classes  Partial orders  
From conjugacy classes in the Weyl group to semisimple conjugacy classes 期刊论文
PURE AND APPLIED MATHEMATICS QUARTERLY, 2021, 卷号: 17, 期号: 4, 页码: 1159-1189
Authors:  Adams, Jeffrey;  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:25/0  |  Submit date:2022/04/02
Algebraic groups  Weyl groups  elliptic conjugacy classes  semisimple conjugacy classes  
On classification of sigma(q)-conjugacy classes of a loop group 期刊论文
JOURNAL OF ALGEBRA, 2016, 卷号: 459, 页码: 29-42
Authors:  Nie, Sian;  Zhou, Peipei
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Loop group  sigma(q)-conjugacy class  
SCHUR FUNCTORS AND DOMINANT DIMENSION 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2011, 卷号: 363, 期号: 3, 页码: 1555-1576
Authors:  Fang, Ming;  Koenig, Steffen
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
Schur functor  dominant dimension  quasi-hereditary algebra  
Some non-trivial Kazhdan-Lusztig coefficients of an affine Weyl group of type (A)over-tilde(n) 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 8, 页码: 1919-1930
Authors:  Scott, Leonard;  Xi NanHua
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
Kazhdan-Lusztig coefficient  Kazhdan-Lusztig polynomial  first extension group  
Complements of tableaux and straightening bideterminants 期刊论文
JOURNAL OF ALGEBRA, 2009, 卷号: 322, 期号: 4, 页码: 1170-1186
Authors:  Fang, Ming
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Tableaux  Complements  Bideterminant  Straightening algorithm  
REPRESENTATIONS OF AFFINE HECKE ALGEBRAS OF TYPE (G)over-tilde(2) 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 515-526
Authors:  Xi Nanhua
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
representation  affine Hecke algebra  affine Weyl groups  Hecke algebra  
ABELIAN IDEALS AND COHOMOLOGY OF SYMPLECTIC TYPE 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2009, 卷号: 137, 期号: 2, 页码: 479-485
Authors:  Luo, Li
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Abelian ideal  cohomology  symplectic Lie algebra  Weyl group  Poincare polynomial  
Representations of affine Hecke algebras and based rings of affine Weyl groups 期刊论文
JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY, 2007, 卷号: 20, 期号: 1, 页码: 211-217
Authors:  Xi, Nanhua
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
affine Hecke algebra  based ring  representation  
The leading coefficient of certain Kazhdan-Lusztig polynomials of the permutation group sigma(n) 期刊论文
JOURNAL OF ALGEBRA, 2005, 卷号: 285, 期号: 1, 页码: 136-145
Authors:  Xi, NH
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30